Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Itchy rashes over face and arms, face and eye swollen, taking allegra-180 mg. Suggestion

Hi, I am having rashes and itching over my face and arms. Also my face especially eyes have swollen. I had shown to doctor who said that since it is restricted to face and arms, it might be due to sun. But the thing is that I got this problem after I came back from my office in evening at around 7:30 pm. I just had water and after some time it started. My doctor advised to take Allegra-180 mg once a day. I already took 3 but the problem still persists. This is happening for the 2nd time. Last to last week also I had the same problem, I took Allegra for few days and then after around 3-4 days, it went off. But 3 days before it again arose. Can you please help
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As per your history, this is second attack of itchy rash on face.
It looks like contact dermatitis of allergic origin. Observe if you are exposing yourself to specific soap/water/powder/cream. It might give allergy.
If itchy rash is throwing silvery-red scales- it indicates psoriasis; which will need specific treatment.
So continue allegra for 3 more days. Apply calamine lotion, cold compresses on rash. If it doesnt come down or shows scales or other discomfort like pain; then you need to consult dermatologist.
Take care.

Best regards,
Dr. Neelam.
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor